Pacific Journal of Mathematics

Convergence theorems for some scalar valued integrals when the measure is Nemytskii.

C. E. Roberts, Jr. and A. de Korvin

Article information

Source
Pacific J. Math., Volume 92, Number 2 (1981), 329-343.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102736796

Mathematical Reviews number (MathSciNet)
MR618069

Zentralblatt MATH identifier
0524.28006

Subjects
Primary: 47H15
Secondary: 28A20: Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence 28A33: Spaces of measures, convergence of measures [See also 46E27, 60Bxx] 60G99: None of the above, but in this section

Citation

de Korvin, A.; Roberts, C. E. Convergence theorems for some scalar valued integrals when the measure is Nemytskii. Pacific J. Math. 92 (1981), no. 2, 329--343. https://projecteuclid.org/euclid.pjm/1102736796


Export citation

References

  • [1] R. Alo and A. de Korvin, Representation of Hammersteinoparators by Nemytskii measures, J. Math. Analysis Appl., 152 (1975), 490-513.
  • [2] R. Alo, A. de Korvin and Vo Van Tho, Integration theory for Hammerstein operators, J. Math. Anal. Appl., 61 (1977), 72-96.
  • [3] J. Batt, Nonlinear integral operators on C(S,E), Studia Math., 48 (1973), 145-177.
  • [4] C. W. Burrill, Measure, Integration and Probability, McGraw-Hill Book Co., New York, 1972.
  • [5] B. D. Coleman and V. J. Mizel, Norms and semi-groups in the theory of fading memory, Arch. Rat. Mech. Anal., 23 (1966), 87-123.
  • [6] N. Dinculeanu, Vector Measures, Pergamon Press, Berlin, 1967.
  • [7] N. Dunford and J. T. Schwartz, Linear Operators I: General Theory, Pure and Appl. Math. VII, Interscience, New York, 1958.
  • [8] N. A. Friedman and A. E. Tong, On additive operators, Canad. J. Math., 23 (1971), 468-480.
  • [9] I. M. Gelfand and N. Ya. Vilenkin, Generalized functions, Vol. 4: Appl. Of Harm- monic Analysis, 273-278, New York, 1964,
  • [10] R. K. Goodrich, A Riesz representing theorem in the setting of locally convexation spaces, Trans. Amer. Math. Soc, 131 (1968), 246-258.
  • [11] I. Kluvanek, The Extension And Closure Of Vector Measures, Vector And Operator- Valued Measures And Applications, Academic Press, New York, 1973, 168-183.
  • [12] V. J. Mizel, Characterization of non-linear transformations possessing kernels, Canad. J. Math., XXII (1970), 449-471.
  • [13] M. A. Rieffel, The Radon-Nikodym theorem for the Bochner integral, Trans. Amer. Math. Soc, 131 (1968), 466-487.
  • [14] W. V. Smith, Convergence in measure of integrals, (to appear). 15- W. V. Smith and D H- Tucker, Weak integral convergence theorems and countable additivity, (to appear).
  • [16] D. H. Tucker and S. G. Wayment, Absolute continuity and the Radon-Nikodym theorem, J. fur die Reine und Angew. Math., 244 (1970), 1-9.